UPC: 305730170307 总重量: 0.43 lbs (0.20 kg)
包装形式: 4 fl oz
Ages 2-11 Years Old
Advil Children's Liquid Fever Reducer and Pain Reliever can last for up to 8 hours.
警告: Keep out of reach of children. Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash and blister. If allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is high if the child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs or takes more or for a longer time than directed. Read box and/or bottle for entire warnings and directions before use.
注意事项: Long lasting: up to 8 hours of fever reduction.
推荐用法: Shake well before using. Find right dose on chart. If possible use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided.
So happy we found this site, my grown daughter has had health issues since she was a young teen and cannot swallow pills, so finding a liquid that works and isnt too strong is priceless this otc is just right!